Jump to content

Should I just live with this moderate withdrawl from Lorazapam?


Recommended Posts

I have been on Lorazapam for 5 months following a painfull illness. I have gone from 3mgs down to about 1mg for the past month. Early mornings were my tought anxiety and nausea time. Three days ago I started substituting valium since I kept crashing on Lorazapam alone. For 3 days I have been taking 0.25mg Lorazapam + 2.5mg valium at 2am and 2.5mg of valium alone at 2pm. All 3 days I experienced moderate anxiety/agitation from about 9am to 3pm. However the anxiety actually seems to decline a little by noon...even before I take my 2pm dose. So I think I am taking an equivalent dose to 0.75mg Lorazapam.  1) should I up my 2am dose of valium so I don't get the morning jitters or 2) since I have gone for 3 days of it already should I just tough it out.....if so is this something that will fade in a few days at my current dose schedule??
Link to comment
Share on other sites

It's usually best not to updose but to keep moving forward. You may not be able to avoid feeling some kind of withdrawal symptoms. The mornings were always the roughest for me too, that seems to be the norm for benzo withdrawal. maybe try to eat something like a banana before you go to sleep or with your last dose, that may help with nausea in the AM.
Link to comment
Share on other sites

It takes Valium a while to build up in the body.  If possible, try to hold tight and give the Valium a chance to build up.  You might start to feel better in the next week or so.

 

Of course, many times withdrawal symptoms are inevitable, but the key is to try to minimize them as best we can with a slow, safe taper.

 

Try to wait it out for a few more days, then we can re-evaluate.

 

It's tough, I know.  But you're on the right track, and we'll help you through this. :hug:

Link to comment
Share on other sites

×
×
  • Create New...